Неограниченные полудистрибутивные решетки

Дж.Б. Нейшен

Algebra i Logika (2000)

  • Volume: 39, Issue: 1, page 87-92
  • ISSN: 0373-9252

How to cite


Нейшен, Дж.Б.. "Неограниченные полудистрибутивные решетки." Algebra i Logika 39.1 (2000): 87-92. <http://eudml.org/doc/187917>.

author = {Нейшен, Дж.Б.},
journal = {Algebra i Logika},
keywords = {finite semidistributive lattice; lower bounded lattice},
language = {rus},
number = {1},
pages = {87-92},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Неограниченные полудистрибутивные решетки},
url = {http://eudml.org/doc/187917},
volume = {39},
year = {2000},

AU - Нейшен, Дж.Б.
TI - Неограниченные полудистрибутивные решетки
JO - Algebra i Logika
PY - 2000
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 39
IS - 1
SP - 87
EP - 92
LA - rus
KW - finite semidistributive lattice; lower bounded lattice
UR - http://eudml.org/doc/187917
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.